Metrics

From
Partial Differential Problems of Four Types of Two-Variables Functions by Chii-Huei Yu American Journal of Numerical Analysis. 2014, 2(1), 4-10 doi:10.12691/ajna-2-1-2
Views
13745
Html 13142
Abstract 603
30 December 2013 (publication date) through 01 December 2021 *
18.24 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5484
PDF2507
Epub1187
XML1216
PPT0
Figures304
Tables270
Export: 2558
RIS788
BibTex850
Endnote920
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com